# SDR GTIA2019121974873

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 30,942 hours, 14,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK, MUSTY HUMID SMELL COMING FROM AC SYS DESCENDING THROUGH 6000! TURNED OFF PACK 1 SMELL WENT AWAY-REF TSM 05-50-00-810-831-A. OPERATED PACK 1&2 INDIVIDUALLY USING ENG 1, ENG 2, AND APU AS BLEED SOURCE. REF AMM 49-00-00/AMM 71-00-00. COULD NOT DUPLICATE ODOR AT THIS TIME A/C OKAY FOR SERVICE.
